Transform

Program

The Transform USA program features some of the industry’s leading experts and influencers.  View our Speaker Directory for more information.

Loading
08:30 AM
  1. 30 mins
09:00 AM
  1. 30 mins
09:30 AM
  1. 45 mins
    There are so many new ways to engage with your audience through digital transactions, matchmaking, social media, customer interactions, and much more. Hear from top industry executives who have been using data, analytics, and digital to enhance events who will talk about what they have done, successes and challenges. Learn new ways event organizers and associations are using Google’s AI tools; building a robust digital presence for members and event audiences; using statistics and metrics that are driving commerce, and investing in new lead generation platforms with enhanced digital, analytics and data collection features.  Don’t miss this interactive conversation with some of the most forward thinking leaders in the industry who will focus on the creation of the digital community, impact of matchmaking, lead generation and the impact of social engagement on events.
10:15 AM
  1. 45 mins
    Transforming the customer experience will be the focus of this session with three industry experts who will provide insight into what they did and more specifically details on the how. There are developers, designers and creative technologist who are working on the back end creating the digital experience for attendees.  Event organizers are using everything from gesture-based reactions to augmented and digital reality for sponsorship tools, taking away physical limitations to change the way in which attendees interact with vendors who are gathering information in a new way. Learn about new, innovative, affordable and scalable ways to implement the newest innovations from offering individualized learning at events to livestream any of the speakers and watch in real-time to the use of new on-site survey analytics technology which can help with immediate on-site and future planning. The speakers on this panel are doing incredibly innovative things which when implemented properly are creating an increased ROI – in terms of measurable results. In addition to these topics, others will include augmented reality, gamification, multi-player virtual reality, and how to use the digital experience to impact and events social media presence. Hear about the many live events that are using the technology and the impact it can have to transform the trade show environment.
11:00 AM
  1. 30 mins
11:30 AM
  1. 90 mins
    The digital transformation is a culture change, and that change is impacting future modeling for events and talent in the workforce.  Learn how to run your company and events more effectively and efficiently as our panel envisions Exhibitions 2.0.  From understanding technology on the attendee journey to how to generate innovation and more collaboration in the workforce to shifting the culture to be more human centric.   Panelists will provide insight on future modeling, the ways people are going to engage, and how they communicate to their audiences.  They will also focus on the importance of technologies like Block chain to make sure every stage of the attendee journey experience is positive.  Be prepared to learn how to think differently, eliminate barriers, simplify the processes, get buy in from the top and walk out with dynamic examples of bringing Exhibitions 2.0 to reality.
01:00 PM
  1. 60 mins
    We will choose the most revolutionary technology that is transforming the events industry and showcase it in our brand New Tech Video Showcase at Transform USA Conference.
02:00 PM
  1. 75 mins
    Now that you have gotten the highlights in the morning – it's your turn to run the conference/take charge and get all of your questions answered.
03:15 PM
  1. 45 mins
    It’s time to recap what we learned so you can take it back to the office and make a difference
04:00 PM
  1. 60 mins

  • Key suppliers and buyers within our markets expect us to use innovative and value-added event technology now - not sometime.
    Charlie McCurdy
    CEO, Informa Global Exhibitions
  • The Transform USA conference comes in response to the industry’s ongoing reluctance to plan for its long term digital transformation.
    Denzil Rankine
    Executive Chairman, AMR international
  • The symposium has helped me to understand the future of technology in events, its potential impact on the industry and how we should react.
    Attendee
    AMR's Data and Digital Strategy Events Symposium, London
  • I thought the symposium was excellent, insightful and informing about the state of play in the events industry and its future direction.
    Attendee
    AMR's Data and Digital Strategy Events Symposium, London
  • I am amazed by how slow the event business is to adapt in the face of technology disruption.
    Attendee
    AMR's Data and Digital Strategy Events Symposium, London
  • I found the day thoroughly interesting and very relevant. The event was well organized and it was a very appropriate venue and quality group of speakers and audience.
    Attendee
    AMR's Data and Digital Strategy Events Symposium, London




 

Mailing list sign up

Hotel Information

Hamilton Hotel

We have reserved rooms at the Hamilton Hotel,
Washington, DC, but space is limited so book now!
To make reservations, click here.

Contact Details

AMR International
1 Southampton Street
London
Tel: +44 20 7534 3600

Email: info@amrinternational.com

 

Dates & Location

Newseum
Washington, DC

Wednesday, July 18, 2018
8.30am - 4.30pm

Connect with us

Organized by

AMR Inerational